# SDR 96ZZZX1793

- Difficulty date: March 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41BE
- Make and model: Beech A100
- Aircraft serial: B245
- System (JASC): 7603 · Power Lever
- Part: Condition Lever
- Part number: 10052417715
- Condition: Worn
- Location: Lt Side Pedestal
- Part time: 9,709 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED CONDITION LEVER AFTER FAILURE ON OTHER AIRCRAFT.  FOUND WORN 50 PERCENT THROUGH.  SUBMITTER RECOMMENDS INSPECTIONS AT 150-HOUR INTERVALS.
